MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Netherlands journal of medicine · 2015

Cutaneous hyperpigmentation induced by doxycycline: a case series.

Keijmel S P, van Kasteren M E E, Blokx W A M, van der Meer J W M, van Rossum M, Bleeker-Rovers C P

Клинический случайСтатьяПеревод в очереди

Аннотация

Cutaneous hyperpigmentation is a well-known side effect of tetracyclines, but doxycycline-induced cutaneous hyperpigmentation has only been described in one patient with a therapeutic dosage of doxycycline, and in one patient using suprapharmacological doses. We describe four patients with cutaneous hyperpigmentation in previously unaffected skin, and speculate that this was due to treatment with doxycycline in therapeutic doses. After cessation of therapy, the hyperpigmentation diminished in all four patients, illustrating the need for recognition and timely cessation of therapy.

Для цитирования: Keijmel S P, van Kasteren M E E, Blokx W A M, van der Meer J W M, van Rossum M, Bleeker-Rovers C P. Cutaneous hyperpigmentation induced by doxycycline: a case series.. The Netherlands journal of medicine. 2015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.